# SDR CA140115005

- Difficulty date: December 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 7,084 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bearing
- Part number: 350A35109221
- Condition: Worn
- Location: Bracket
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARING INNER RACE SUPPORT WAS FOUND EXCESSIVELY WORN FROM BEARING ROTATION DURING 100MR INSPECTION.  H4D PULLEY ASSY WAS REPLACED COMPLETELY BEFORE FURTHER FLIGHT.  H4D PULLEY INNER RACE SUPPORT HAD APPROXIMATELY .0625 METAL LOSS/DETERIORATION FROM BEARING ROTATION.  NORMAL OPERATION CONSISTS OF THE BEARING BEING PRESS FITTED ONTO THE INNER RACE SUPPORT SHAFT.
